# SDR 06FDEA03321

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT I/B BORE FOUND   CORRODED.   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09 PG.402-408. ORIGINAL THK 1.1885" FINAL 1.2155" MAX ALLOWABLE 1.190".   BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-104708.  REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
